... maddening! I stopped taking celebrex last week after learning that I have multiple stomach ulcers. After reviewing the side effects again I recognize many things that have happened to me over the last 4 years from heart palpitations, coughing, weight gain, and hemmoraging in my eye. Does anybody know if the side effects will go away or if I have done permanent damage? (I have significant arthitis pain which is why I took the medicine for so long) Thanks for any input you may have
Celebrex can cause some serious side effects although most are rare. It sounds like you received some of the more rare side effects. According to the FDA coughing is not one of the side effects of Celebrex. As far as the heart palpitations, Gastrointestinal Ulcers and Peptic Ulcer the FDA mentioned those as being rarer side effects. The FDA also mentions that most if not all side effects will resolve themselves when this medication is discontinued. I hope this helps! Have you tried Tramadol for your arthritis? That can help a lot. Happy Holidays!
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2009 • 1 answer
Posted 29 Mar 2011 • 1 answer
Posted 11 Jan 2012 • 3 answers
Posted 27 Mar 2013 • 5 answers
Posted 16 Apr 2013 • 2 answers